Share:


The Riemann homogeneous boundary value problem in the class of analytic functions with the given indicator under the entire order

    A. G. Alehno Affiliation

Abstract

The Riemann homogeneous boundary value problem is investigated in the class of piecewise analytic functions. The necessary and sufficient conditions are obtained for the existence of the solution.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Alehno, A. G. (1998). The Riemann homogeneous boundary value problem in the class of analytic functions with the given indicator under the entire order. Mathematical Modelling and Analysis, 3(1), 7-13. https://doi.org/10.3846/13926292.1998.9637081
Published in Issue
Dec 15, 1998
Abstract Views
335
PDF Downloads
277
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.